# SDR HNAA2013121800621

- Difficulty date: December 18, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 61,845 hours, 68,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Part serial: NONE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE THIRD FROM FRONT.   R & R BULB, OPS CHECKED GOOD.
